# SDR SIMA202108187002

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 33,279 hours, 30,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STILL DIFFICULT TO OPEN + CLOSE-C/A-CLEANED AND LUB MAIN DOOR FRAME ROLLERS PER EMB AMM 53-21-02
